

Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du



#### DRAFT – V.4

## WEDNESDAY, FEBRUARY 22<sup>ND</sup>, 2017

## JOINT COUNCILS MEETING

### 8:30 A.M. - 4:30 P.M. EST

## **CROWNE PLAZA GATINEAU-OTTAWA**

2 Rue Montcalm, Gatineau

#### **MEETING ROOM: SALON DES NATIONS (BALLROOM)**

#### 7:30 a.m. – 8:25 a.m.- BREAKFAST- Terrasse des Nations

		MEETING AGENDA	
#	Time	Торіс	Lead
1.	8:30 – 8:40 a.m. (15 min)	Welcome by Co-Chairs Roundtable introduction of PSCIOC and PSSDC Members, and Observers	<u>PSCIOC Co-</u> <u>Chairs:</u> John Messina, TBS Bette-Jo Hughes,
		Administrative Matters: A) Approval of Record of Decision from September 14 <sup>th</sup> , 2016 in- person meeting, Victoria, BC (TAB 1A) ( <i>Decision Item</i>	BC <u>PSSDC Co-Chairs:</u> Natasha Clarke,
		B) Acceptance of February 22 <sup>nd</sup> , 2017 meeting agenda(TAB1B) (Decision Item)	NS Jacques Paquette, ESDC/Service Canada
2.	8:40 – 9:25 a.m. (45 min)	<ul> <li>SHARED SERVICES (TAB 2)</li> <li>Objective: Discussion on internal shared services as an emerging area that governments worldwide are exploring and/or strengthening. A number of governments, including Ontario, are looking at ways to evolve the shared services model, in order to         <ol> <li>Provide the best service and solutions possible to clients in an efficient, effective, relevant and sustainable way;</li> <li>Investigate ways to move to more modern ways to deliver shared services, including self-service and digitization;</li> <li>Utilize appropriate funding models, enterprise resource planning systems and structures to ensure long-term sustainability.</li> </ol> </li> <li>Discussion points:         <ul> <li>Shared service arrangements that exist around the world – findings</li> </ul> </li> </ul>	Presenters: Kevin French, ADM, Ontario Shared Services Scott Sinclair, ADM, Manitoba Alan Roy, ADM, NB Robert Devries, ON Judy Ross, NB Bernadette DeSouza, ON
		<ul><li>from a jurisdictional study</li><li>Ontario's experience along a 19-year evolution in shared services (other</li></ul>	



Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



		requires a that may participate ND MD (OC DC)	A CONTRACTOR OF
		provinces that may participate NB, MB, QC, BC)	
		Dialogue to discuss items of shared interest/exchange of lessons	
		learned	
•	0-05	Discuss potential to set-up a national network on shared services	Framowork
3.	9:25 – 11:40	Framework Working Group – (TAB 3) (Decision Item)	<u>Framework</u> Working Group
	p.m.		<u>Co-Chairs:</u>
	(120 min)	Vision: Providing Best in Class Public Services	
	(,	Call to Action: Creating Best in Class Digital Government for Canadians	Natasha Clarke, NS
	BREAK	Objectives, esseign under development	Sophia Howse, BC
	(10:30 –	Objectives: session under development	
	10:45)	<ul> <li><u>Presentation</u> on the key findings and analysis related to</li> </ul>	
	(15 min)	consultations with members including recommendations and next steps	
		<ul> <li>Review and discussion on revised Logic Model based on</li> </ul>	
		jurisdictional feedback	
		<ul> <li>Workshop: review revised Roadmap based on feedback from</li> </ul>	
		consultations and roundtable discussion on confirmation of Joint	
		Councils' priorities	
		• Discussion on next steps related to Joint Councils' priorities and	
		roadmap	
4.	11:40 -	F-P/T Deputy Ministers' Table on Service Delivery (TAB 4)	FPT DMs' Table
4.	12:00		Secretariat:
	p.m.	<b>Objective:</b> Progress report on the work of the FPT DMs' Table as it relates	Natasha Clarke
	(20 min)	to the work/priorities of the PSSDC-PSCIOC and discussion on	Annette Vermaeten
		engagement for better collaboration between the FPT DMs' Table and the	
		Joint Councils moving forward.	
		· · •	
	12:00 -	Lunch – Terrasse des Nations	
	1:00 p.m.		
5.	(60 min)	Identity Management (TABS 5A to 5C)	
		Objective:	
	1:00 –	A) Progress report on the current work of the Identity Management	IMSC Co-Chairs:
	1:20 p.m.	Sub-Committee (IMSC) related to the Pan-Canadian Trust Framework	Rita Whittle, TBS
		and next steps related to acceleration of this priority.	Robert Devries, ON
	4.00		
	1:20 – 1:35 p.m.	B) Progress report on the current work of DIACC related to the Pan-	DIACC President:
	1.55 p.m.	Canadian Trust Framework and its continued collaboration with IMSC.	Joni Brennan
	1.25	C) Juniadiational chausage on Albertala Identity Management	Dresenter
	1:35 – 2:00 p.m.	C) Jurisdictional showcase on Alberta's Identity Management	<u>Presenter:</u> Jackie Stankey,
	p	Program	Alberta
6.	2:00 –	Canada's Digital Interchange – (TAB 6)	CDI Co-Chairs:
υ.	2:45 p.m.		Robert Frelich,
	(45 min)	Objective:	Service Canada
		<ul> <li>Progress report related to CDI business case including "CDI proof of</li> </ul>	



Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



	2:45-	<ul> <li>concept FPT pilots" that will focus on testing CDI design elements with respect to exchange of information protocols. Update on the pilots with Alberta and Nova Scotia.</li> <li>Presentation on federal study of CDI benefits realization done by PricewaterhouseCoopers (PwC)</li> <li>BREAK</li> </ul>	
	3:00 p.m.		
7.	3:00 – 4:00 p.m. (60 min)	<ul> <li>Death Notification Working Group – (TAB 7)</li> <li><u>Objective</u>: <ul> <li>Progress report on Death Notification and Registration blueprint and progress on acceleration of this priority.</li> <li>Update related to development of a pilot for Death Registration and Notification that will serve as an important "use case" for CDI.</li> <li>Update on action item around: a) developing a better understanding of privacy issues related to sharing death notification data and b) scoping out the work for bereavement bundles as part of the next FPT discussions to be explored, with particular focus on communications.</li> </ul> </li> </ul>	Death Notification Working Group: Anik Dupont, Service Canada Steve Burnett, ON
8.	4:00 – 4:25 p.m. (25 min)	Joint Councils' Research Committee (TAB 8) Objective: Review and confirmation of research priorities and funding request for members' approval related to dedicated resource for Research Committee and set-up of research repository (for decision)	Research Committee Co- Chairs: Guy Gordon, MB Richard Dalpé, TBS
9.	4:25 p.m.	<ul> <li>Other Business:</li> <li>A) Other Business arising from the meeting</li> <li>B) Joint Councils Action Items from previous meetings (TAB 9A) (Information Item)</li> <li>C) Update Reports from Joint Councils' sub-committees and working groups: (Information Item) <ul> <li>Privacy Sub-Committee (TAB 9B)</li> <li>Open Data and Information Working Group (TAB 9C)</li> <li>Service Mapping Sub-Committee (update in Spring 2017)</li> </ul> </li> <li>D) Next in-person meeting of the Joint Councils: October 4<sup>th</sup>, 2017, Charlottetown, PEI</li> </ul>	Co-Chairs
	4:30 p.m.	Adjournment of Joint Councils Meeting	Co-Chairs
	5:50 p.m.	Delegates to meet in hotel lobby to board bus for dinner	



Conseils mixtes Conseil des DPI du secteur public



## **OFFICIAL JOINT COUNCILS DINNER**

# February 22<sup>nd</sup>, 2017 6:00 – 9:00 p.m. EST

## **Courtyard Restaurant**

21 George Street | Byward Market | Ottawa, ON

Delegates to meet in the lobby of the Crowne Plaza Hotel at 5:50 p.m. to board bus

Reception: 6:15 – 6:45 p.m. Official Dinner: 7:00 – 9:00 p.m.

> Welcome Remarks TBC

### **Business Attire**

#### Historic Courtyard Restaurant

**Since 1827**, the building at 21 George Street has been a witness to history – and for much of its past, a home to hospitality. **1827** – First constructed as a log tavern that quenched the thirsts of the workingmen whose labour gave birth to Bytowne (Ottawa's original name), an eventual addition transformed the building into the modest McArthur House Hotel. **1837** – By 1837, much of the original building was gone, and like many of the wooden shanties of the early city, it had been replaced by a structure made of locally quarried limestone. It was known briefly as the Ottawa Hotel, and later as "McArthur's British Hotel". **1865** – Construction for a new wing began and the building would eventually be leased to the newly minted federal government to house a garrison of 150 men charged with the task of protecting Governor General Lord Monck. **1875** – From 1875 to 1880, the building was refurbished and operated as the "Clarendon House Hotel". Following this venture, 21 George served as headquarters for the Geological Survey of Canada, and later, a branch of the Mines department, until the middle of the Second World War. **1978** – After decades of sitting empty, the NCC began the renovations to transform 21 George into the Courtyard Restaurant. While the restaurant first opened in July 1980, just 5 weeks later a fire in an adjoining building caused the new restaurant to close for repairs. **2010** – The Courtyard Restaurant celebrated its 30th Anniversary.